MAUDE Adverse Event Report: MPRI ATTAIN ABILITY PLUS MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY PLUS MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 429688
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Muscle Stimulation (1412)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: w1dr01 ipg, implanted: (b)(6) 2018; 4968-25 lead, implanted: (b)(6) 2018; 4965-25 lead, implanted: (b)(6) 2016; 305c23 tissue valve, implanted: (b)(6) 2010.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced diaphragmatic stimulation.The right ventricular (rv) lead exhibited loss of capture.It was additionally noted that in response to the advisory describing the potential for device circuit error to occur while the device is processing an atrial-sensed event, the implantable pulse generator (ipg) software was updated.The device and lead were reprogrammed and remain in use.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY PLUS MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9439612
Report Number2649622-2019-22922
Device Sequence Number11663626
Product Code OJX
UDI-Device Identifier00643169601796
UDI-Public00643169601796
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/13/2019
Device Model Number429688
Device Catalogue Number429688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383059 LEAD, ADDRL1 IPG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR